# SDR UALA2010112904379

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 55,077 hours, 20,557 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  CAN'T GET PART ORD, MOVED GOOD O2 MASK FROM OB SERV SEAT BEHIND CAPT TO CAPTAIN'S POSITION.  OBSERV BEHIND CAPT MASK FAILED.  REPLACED MASK.
